Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 238, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 28, 2011, 5:15 PM MDT for Chase County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2011, 5:15 PM MDT (23:15 UTC)
- Expired
- Jul 28, 2011, 6:00 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Chase County, NE
The radar
The Goodland radar (KGLD), 123 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 2169 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS53 KLBF 282315
SVRLBF
NEC029-290000-
/O.NEW.KLBF.SV.W.0238.110728T2315Z-110729T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM MDT THU JUL 28 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 600 PM MDT
* AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF LAMAR...OR 14 MILES WEST OF
IMPERIAL...AND MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4054 10187 4037 10170 4035 10185 4037 10199
4045 10204 4059 10204
TIME...MOT...LOC 2315Z 341DEG 10KT 4048 10190
WIND...HAIL 60MPH 1.50IN
$$
CDC2 follow-up statements
815
WWUS53 KLBF 282334
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM MDT THU JUL 28 2011
NEC029-290000-
/O.CON.KLBF.SV.W.0238.000000T0000Z-110729T0000Z/
CHASE NE-
534 PM MDT THU JUL 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHASE COUNTY UNTIL 600 PM MDT...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHEAST OF LAMAR...OR 15 MILES WEST OF IMPERIAL...MOVING SOUTH AT
10 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4054 10187 4037 10170 4035 10185 4037 10199
4045 10204 4059 10204
TIME...MOT...LOC 2334Z 358DEG 9KT 4044 10190
WIND...HAIL 60MPH 1.00IN
$$
CDC157
WWUS53 KLBF 282359
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM MDT THU JUL 28 2011
NEC029-290009-
/O.EXP.KLBF.SV.W.0238.000000T0000Z-110729T0000Z/
CHASE NE-
559 PM MDT THU JUL 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHASE COUNTY WILL
EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4054 10187 4037 10170 4035 10185 4037 10199
4045 10204 4059 10204
TIME...MOT...LOC 2359Z 358DEG 9KT 4038 10190
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:15 PM MDT, 3 hours earlier.
Area forecast discussion, Jul 28, 2:15 PM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT THU JUL 28 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING INDICATING AN ELONGATED AREA OF HIGH PRESSURE EXTENDING FROM THE CA DESERT ENEWD INTO THE WRN ATLANTIC. FLOW CONTINUED TO BE VERY WEAK UNDERNEATH THIS RIDGE WITH WIND SPEEDS GENERALLY UNDER 20 KTS. H5 FLOW RANGED FROM 40 TO 50 KTS ALONG THE US/CANADIAN BORDER WHERE A LOW AMPLITUDE TROUGH EXTENDED FROM ALBERTA INTO WRN ONTARIO. HT RISES OR FALLS ACROSS THE CONUS WERE ON THE ORDER OF 0 TO 30 GPM THIS AM...SO THE PERSISTENT PATTERN OF RIDGING ACROSS THE LOWER 2/3RDS OF THE CONUS IS EXPECTED TO CONTINUE FOR THE FORESEEABLE FUTURE. A STATIONARY FRONT EXTENDED FROM WEST CENTRAL KANSAS INTO NWRN MO WITH A SURFACE TROUGH EXTENDING ACROSS CENTRAL NEBRASKA. ABUNDANT MID AND LOW LEVEL CLOUDINESS EXTENDED FROM THE NEBRASKA PANHANDLE INTO EASTERN NEBRASKA. WITH A WEAK CAP IN PLACE...NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS THE SOUTHERN HALF OF THE CWA THIS AFTERNOON AS OF 3 PM CDT...STORMS HAVE BEEN BEHAVED. WILL BE MONITORING THE SRN THIRD OF THE CWA OVER THE NEXT COUPLE OF HRS AS WARMER TEMPS...CLEARER SKIES AND INCREASED INSTABILITY NOTED THIS AFTN. .DISCUSSION... NEAR TERM...TONIGHT... A WEAK MID LEVEL DISTURBANCE WAS MOVING INTO WESTERN NEBRASKA ON THURSDAY AFTERNOON WHICH WAS HELPING TO DEVELOP THUNDERSTORMS ALONG A WEAK BOUNDARY LOCATED FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. THIS ACTIVITY WILL SHIFT SOUTH THROUGH THE EVENING AND BY 06Z...EXPECTING DRY CONDITIONS ACROSS ALL BUT FAR SOUTHERN INTO EASTERN NEBRASKA. IN TERMS OF SEVERE THREATS THIS EVENING...THE MORE FAVORABLE INSTABILITY WILL BE IN LOCATIONS SOUTH OF INTERSTATE 80 WHERE MORE SUNSHINE WAS SEEN THROUGH THE DAY. HOWEVER...SHEAR PROFILES ARE WEAKER IN THESE AREAS. CANNOT DISCOUNT GETTING A STRONG TO SEVERE STORM WITH DAMAGING WINDS/LARGE HAIL BEING PRIMARY THREATS...BUT BELIEVE THIS POTENTIAL WILL BE MORE ISOLATED RATHER THAN WIDESPREAD. IN ADDITION...MOISTURE CONTENT IN THE ATMOSPHERE REMAINS QUITE HIGH WITH PRECIPITABLE WATER VALUES EXCEEDING 1.50 INCHES OVER THE MAJORITY OF THE FORECAST AREA. THEREFORE POTENTIAL WILL EXIST FOR LOCALIZED HEAVY RAINS WITH ANY STORMS THAT DEVELOP. SHORT TERM...FRIDAY THROUGH SUNDAY NIGHT...TEMPERATURES AND LOW PRECIPITATION CHANCES FOR FRIDAY THROUGH SATURDAY NIGHT WILL BE THE MAIN FORECASTING CHALLENGES IN THE NEAR TERM PERIODS. FOR FRIDAY AND FRIDAY NIGHT...SURFACE HIGH PRESSURE WILL DRIFT FROM THE EASTERN DAKOTAS INTO THE UPPER MISSISSIPPI VALLEY. SRLY WINDS WILL INCREASE FRIDAY AFTERNOON...EFFECTIVELY WASHING OUT THE FRONTAL BOUNDARY OFF TO THE SOUTH. LATE IN THE AFTERNOON...A WEAK CAP AND THETA E RIDGING EXTENDING FROM CENTRAL COLORADO INTO EASTERN WYOMING ALONG WITH SURFACE HEATING...WILL LEAD TO SOME ISOLATED THUNDERSTORM DEVELOPMENT. BOTH THE NAM AND GFS SOLNS ARE INDICATING A H85 JET DEVELOPING AND STRENGTHENING ACROSS THE NEBR PANHANDLE AND FAR WESTERN SANDHILLS OVERNIGHT FRIDAY NIGHT...SO DECIDED TO EXTEND POPS EWD OVERNIGHT INTO PORTIONS OF THE WESTERN SANDHILLS AND PORTIONS OF NORTH CENTRAL NEBRASKA. BULK SHEAR IS FAIRLY WEAK EAST OF THE PANHANDLE FRIDAY NIGHT...SO AM EXPECTING THE SEVERE THREAT TO BE CONFINED TO LOCATIONS NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 61. SATURDAY THROUGH SUNDAY NIGHT...TEMPERATURES WILL BE THE MAIN FORECASTING ISSUE FOR THE WEEKEND AS RIDGING ALOFT BUILDS INTO THE REGION. BOTH THE MAV AND MET GUIDANCE ARE INDICATING LOWER TO MID 90S FOR SATURDAY...FOLLOWED BY MID TO UPPER 90S FOR SUNDAY. APPARENT T'S ON BOTH SATURDAY AND SUNDAY FLIRT WITH ADVISORY (SATURDAY) AND WARNING (SUNDAY) IN THE NORTHEAST AND WILL NEED TO BE MONITORED OVER THE NEXT SEVERAL DAYS. LONG TERM...MONDAY THROUGH THURSDAY...RIDGING ALOFT WILL BEGIN TO BREAK DOWN LATE MONDAY AS THE UPPER LEVEL HIGH TRACKS FROM CENTRAL KANSAS INTO THE OZARKS. DISTURBANCES WILL RIDE ALONG THE NORTHWESTERN PERIPHERY OF THE RETREATING HIGH BEGINNING MONDAY NIGHT. PRECIPITATION CHANCES WILL BE LOW INITIALLY AND CONFINED TO WESTERN AREAS MONDAY NIGHT AS A GOOD SURFACE FOCUS IS LACKING. THESE CHANCES WILL BEGIN TO INCREASE ON LATE TUESDAY AND TUESDAY NIGHT AS A COLD FRONTAL BOUNDARY TRACKS ACROSS THE REGION. MODEL DIFFERENCES WITH RESPECT TO FRONTAL TIMING ARE BEGINNING TO SHRINK WITH THIS MORNINGS MID RANGE MODEL SOLNS...AND FEEL MORE CONFIDENT OF A TUESDAY NIGHT EARLY WEDS FROPA. PRECIPITATION CHANCES WILL REMAIN IN THE FORECAST THROUGH THURSDAY...AS LOW LEVEL EASTERLIES ARE INDICATIVE OF COOLER TEMPS AND A STALLED OUT FRONTAL BOUNDARY OFF TO THE SOUTH OF THE CWA. TEMPS WEDNESDAY AND THURSDAY WILL BE IN THE UPPER 80S TO AROUND 90 WHICH IS CLOSE TO CLIMO FOR THE FIRST WEEK OF AUGUST. && AVIATION... AVIATION CONCERNS THROUGH 18Z FRIDAY CENTERED ON THUNDERSTORM POTENTIAL THROUGH THIS EVENING. A BOUNDARY WAS LOCATED FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA AT MID AFTERNOON WHICH WAS SERVING AS THE FOCUS FOR THE DEVELOPMENT OF CONVECTION AS A WEAK MID LEVEL IMPULSE MOVED TOWARDS THE REGION. EXPECTING TO SEE SCATTERED ACTIVITY ALONG THIS BOUNDARY INTO THIS EVENING...WITH IT SHIFTING TO THE SOUTH OVERNIGHT. THE MAJORITY OF THE ACTIVITY HAS PUSHED EAST OF KVTN AND EXPECT ONLY AN SLIGHT CHANCE THAT THE TERMINAL WILL SEE THUNDER AGAIN IN THE PERIOD SO HAVE REMOVED ANY MENTION OF CB OR TS AFTER MID AFTERNOON. MORE QUESTIONABLE IS WHAT WILL OCCUR OVER SOUTHERN NEBRASKA AND AT KLBF. THERE WILL BE THUNDERSTORMS IN THE AREA...HOWEVER CONFIDENCE IS LOW IF THEY WILL BE IN THE VICINITY OR ACTUALLY HIT THE TERMINAL. WITH THE UNCERTAINTY...OPTED TO GO WITH VCTS FOR THE LATE AFTERNOON HOURS...WITH CLEARING SKIES OVERNIGHT AND INTO FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION NEAR TERM...BROOKS SYNOPSIS...SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Jul 28, 2:39 PM MDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT THU JUL 28 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-292045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT THU JUL 28 2011 /239 PM MDT THU JUL 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED FOR LOCATIONS SOUTH OF A LINE FROM LISCO TO MULLEN TO SPENCER THROUGH THIS EVENING. STORMS COULD BECOME SEVERE THIS AFTERNOON AND THIS EVENING...MAINLY SOUTH OF AN OGALLALA TO BROKEN BOW LINE. MAIN THREATS FROM THESE STORMS WOULD BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM DEVELOPMENT WILL BE FOCUSED OVER THE NEBRASKA PANHANDLE AND PORTIONS OF WESTERN NEBRASKA ON THURSDAY. THUNDERSTORMS THAT DEVELOP COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. HOT AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA THIS WEEKEND INTO THE EARLY PARTS OF NEXT WEEK. CURRENT INDICATIONS ARE THAT SUNDAY AND MONDAY WILL BE THE HOTTEST DAYS...WITH HEAT INDEX VALUES HAVING THE POTENTIAL OF EXCEEDING 100 DEGREES IN LOCATIONS ALONG AND EAST OF HIGHWAY 83. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE IN AREAS SOUTH OF A LINE FROM OGALLALA TO BROKEN BOW THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Jul 28, 3:16 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 14 SW HAYES CENTER 40.37N 101.21W
07/28/2011 E1.75 INCH HAYES NE PUBLIC
GOLF BALL SIZE HAIL BUT NOT A GREAT DEAL OF IT.
&&
JSWEETLocal storm report, Jul 28, 4:02 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT THU JUL 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL HAMLET 40.38N 101.24W
07/28/2011 E1.50 INCH HAYES NE PUBLIC
THE PUBLIC REPORTED NUMEROUS WINDSHIELDS BROKEN IN HAMLET
DUE TO LARGE HAIL.
&&
JSWEETSpecial weather statement, Jul 28, 4:11 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 511 PM CDT THU JUL 28 2011 NEZ059-282300- LINCOLN NE- 511 PM CDT THU JUL 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 600 PM CDT... AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WALLACE...OR 18 MILES NORTH OF HAYES CENTER...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 25 MILE MARKER 60 AROUND 525 PM CDT. DICKENS AROUND 540 PM CDT. WALLACE AROUND 550 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 28, 4:35 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 535 PM CDT THU JUL 28 2011 NEZ059-282300- LINCOLN NE- 535 PM CDT THU JUL 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 600 PM CDT... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DICKENS...OR 21 MILES NORTH OF HAYES CENTER...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... DICKENS AROUND 545 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 28, 4:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 548 PM CDT THU JUL 28 2011 NEZ058-059-069-282315- CHASE NE-LINCOLN NE-PERKINS NE- 448 PM MDT THU JUL 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS... SOUTHWESTERN LINCOLN AND NORTHWESTERN CHASE COUNTIES UNTIL 515 PM MDT/615 PM CDT/... AT 548 PM CDT/448 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DICKENS TO MADRID TO LAMAR...AND MOVING NORTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... WALLACE AND GRAINTON AROUND 455 PM MDT. ELSIE...HIGHWAY 61 MILE MARKER 60 AND MADRID AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 28, 5:02 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 502 PM MDT THU JUL 28 2011 NEZ058-059-069-282345- CHASE NE-LINCOLN NE-PERKINS NE- 502 PM MDT THU JUL 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS... SOUTHWESTERN LINCOLN AND NORTHWESTERN CHASE COUNTIES UNTIL 545 PM MDT/645 PM CDT/... AT 600 PM CDT/500 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DICKENS TO 7 MILES SOUTH OF MADRID TO 7 MILES SOUTH OF LAMAR...AND MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... HIGHWAY 61 MILE MARKER 50 AND DICKENS AROUND 610 PM CDT. HIGHWAY 25 MILE MARKER 60 AROUND 615 PM CDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 10:05 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jul 28, 3:07 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 38 min |
| Jul 28, 3:47 PM MDT | Flash Flood Warning | LBF | Hayes | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.